Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at May 26, 2007, 2:56 PM MDT. It took effect at May 26, 2007, 3:21 PM MDT. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2007, 2:56 PM MDT (20:56 UTC)
- In effect from
- May 26, 2007, 3:21 PM MDT
- Expired
- May 28, 2007, 10:00 PM MDT
- In force
- 55 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 262056 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 256 PM MDT SAT MAY 26 2007 UTZ420-424-434-435-437-439-440-270500- /O.UPG.KSLC.FW.A.0006.070527T2000Z-070528T0500Z/ /O.NEW.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SOUTHERN WASATCH FRONT- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 256 PM MDT SAT MAY 26 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS ...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 420...424...435...436...437...439...AND 440 BELOW 7000 FT IN WESTERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING IS FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 420...424...435...436...437... 439...AND 440 BELOW 7000 FT IN WESTERN UTAH. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN AND SOUTHWESTERN UTAH BELOW 7000 FT. IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT ACROSS ZONE 420...PRIMARILY NORTH OF I-80. THIS FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE STATE ON MONDAY...AND FURTHER WATCHES OR WARNINGS MAY BE NEEDED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
000 WWUS85 KSLC 262121 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 321 PM MDT SAT MAY 26 2007 UTZ423-271100- /O.EXA.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ SALT LAKE AND TOOELE VALLEYS- 321 PM MDT SAT MAY 26 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS... LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 423 IN NORTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY. THIS WARNING IS FOR WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONE 423 IN NORTHERN UTAH... AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL BE ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN AND SOUTHWESTERN UTAH BELOW 7000 FT. IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT IN THE WESTERN PORTIONS OF ZONE 424. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-424-434-435-437-439-440-271100- /O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SOUTHERN WASATCH FRONT- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 321 PM MDT SAT MAY 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 420...424...434...435 ...436...437...439...AND 440 IN WESTERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM MDT SUNDAY FOR WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 420...424...434...435...436...437...439...AND 440 IN WESTERN UTAH... AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP SUNDAY AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN AND SOUTHWESTERN UTAH BELOW 7000 FT. IN ADDITION...A DRY COLD FRONT WILL MOVE INTO NORTHWEST UTAH EARLY MONDAY EVENING. THIS WILL CREATE A WIND SHIFT ACROSS ZONE 420...PRIMARILY NORTH OF I-80. THIS FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE STATE ON MONDAY...AND FURTHER WATCHES OR WARNINGS MAY BE NEEDED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 271001 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 401 AM MDT SUN MAY 27 2007 UTZ420-271815- /O.NEW.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/ /O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 401 AM MDT SUN MAY 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONE 420... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WATCH IS FOR FIRE WEATHER ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONE 420. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF NORTHWESTERN UTAH BELOW 7000 FT. A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED TO MOVE THROUGH NORTHWESTERN UTAH MONDAY MORNING. THIS WILL CREATE A WIND SHIFT ACROSS THE AREA. BEHIND THE FRONT...NORTHWEST WINDS ARE EXPECTED TO TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH...PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE AIRMASS IS EXPECTED TO REMAIN DRY OVER THE AREA...SO CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ONCE AGAIN. ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT MONDAY MORNING. WINDS ARE EXPECTED TO DIE DOWN BY TUESDAY MORNING AS THE COLD FRONT PASSES WELL SOUTH OF THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-439-440-271815- /O.NEW.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/ /O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 401 AM MDT SUN MAY 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 434...435...437...439 AND 440... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WATCH IS FOR FIRE WEATHER ZONES 434...435...437...439 AND 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 434...435...437...439...AND 440. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF WESTERN AND SOUTHWESTERN UTAH BELOW 7000 FT. A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED TO MOVE THROUGH WESTERN AND SOUTHWESTERN UTAH MONDAY AFTERNOON AND EVENING. THIS WILL CREATE A WIND SHIFT ACROSS THE AREA. AHEAD OF THE FRONT...SOUTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH AT TIMES ONCE AGAIN...AND WITH A VERY DRY AIRMASS STILL IN PLACE...THIS COULD PRODUCE ANOTHER DAY OF SEVERE FIRE WEATHER CONDITIONS. ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT MONDAY AFTERNOON. WINDS ARE EXPECTED TO DIE DOWN BY TUESDAY MORNING AS THE COLD FRONT PASSES WELL SOUTH OF THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ423-424-271815- /O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 401 AM MDT SUN MAY 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 423 AND 424... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 423 AND 424. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL BE ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT BELOW 7000 FT. WINDS WILL TO DECREASE TO BELOW RED FLAG CRITERIA BY MONDAY MORNING AS A COLD FRONT PASSES THROUGH THE STATE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 271804 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1204 PM MDT SUN MAY 27 2007 UTZ420-434-435-437-439-440-280500- /O.UPG.KSLC.FW.A.0007.070528T1200Z-070529T0400Z/ /O.EXT.KSLC.FW.W.0008.070527T2000Z-070529T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1204 PM MDT SUN MAY 27 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT MONDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434 ...435...437...439 AND 440 BELOW 7000 FT IN WESTERN UTAH BELOW 7000 FT. A DRY COLD FRONT PASSAGE IS ALSO EXPECTED IN ZONE 420... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM MDT MONDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434 ...435...437...439 AND 440 BELOW 7000 FT IN WESTERN UTAH BELOW 7000 FT. A DRY COLD FRONT PASSAGE IS ALSO EXPECTED IN ZONE 420. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF NORTHWESTERN UTAH BELOW 7000 FT. A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED TO MOVE THROUGH NORTHWESTERN UTAH MONDAY MORNING. THIS WILL CREATE A WIND SHIFT ACROSS THE AREA. BEHIND THE FRONT... NORTHWEST WINDS ARE EXPECTED TO TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH...PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE AIRMASS IS EXPECTED TO REMAIN DRY OVER THE AREA...SO CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ONCE AGAIN. ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT MONDAY MORNING. WINDS ARE EXPECTED TO DIE DOWN LATE MONDAY NIGHT...ALONG WITH AN INCREASE IN RH. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-424-280500- /O.CON.KSLC.FW.W.0008.070527T2000Z-070528T0500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 1204 PM MDT SUN MAY 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 423 AND 424 IN NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 423 AND 424 IN NORTHERN UTAH. AS A PACIFIC TROUGH MOVES TOWARD THE REGION...STRONG SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON. WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS 30 TO 35 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST WINDS WILL BE ACROSS THE TOOELE VALLEY. THIS...COMBINED WITH AN EXTREMELY DRY AIRMASS AND LOW FUEL MOISTURE IS EXPECTED TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS MUCH OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT BELOW 7000 FT. WINDS WILL TO DECREASE TO BELOW RED FLAG CRITERIA BY MONDAY MORNING AS A COLD FRONT PASSES THROUGH THE STATE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 280512 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1112 PM MDT SUN MAY 27 2007 UTZ423-424-280615- /O.EXP.KSLC.FW.W.0008.000000T0000Z-070528T0500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 1112 PM MDT SUN MAY 27 2007 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 423 AND 424... THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS NO LONGER IN EFFECT FOR FIRE WEATHER ZONES 423 AND 424. WINDS HAVE DECREASED TO BELOW CRITICAL LEVELS OVER THE SOUTHERN WASATCH FRONT AND THE SALT LAKE AND TOOELE VALLEYS. MOISTURE WILL BE INCREASING BEHIND A COLD FRONT MOVING ACROSS THE AREA TONIGHT...SO SEVERE FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO REDEVELOP. $$ UTZ420-434-435-437-439-440-281315- /O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1112 PM MDT SUN MAY 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434...435...437..439...AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...434...435...437...439...AND 440. A DRY COLD FRONT WILL ENTER THE STATE LATE TONIGHT AND IS EXPECTED TO MOVE THROUGH NORTHWESTERN UTAH THIS MORNING. THIS WILL CREATE A WIND SHIFT ACROSS THAT PORTION OF THE AREA. BEHIND THE FRONT... NORTHWEST WINDS ARE EXPECTED TO TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH...PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE AIRMASS IS EXPECTED TO REMAIN DRY OVER THE AREA...SO CRITICAL FIRE WEATHER CONDITIONS MAY BE MET ONCE AGAIN. ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT THIS MORNING. OVER SOUTHERN AND WEST CENTRAL UTAH...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE COLD FRONT...PRODUCING SEVERE FIRE WEATHER CONDITIONS. THE COLD FRONT WILL MOVE THROUGH THE ENTIRE STATE BY TONIGHT...AND WINDS ARE EXPECTED TO DIE DOWN BEHIND IT AS RELATIVE HUMIDITIES INCREASE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 280914 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 314 AM MDT MON MAY 28 2007 UTZ441-282200- /O.EXA.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 314 AM MDT MON MAY 28 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONE 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR FIRE WEATHER ZONE 441. SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT THAT IS CROSSING THE STATE. WITH A VERY DRY AIRMASS ALREADY IN PLACE OVER THE AREA...THIS WILL CREATE SEVERE FIRE WEATHER CONDITIONS. WINDS ARE EXPECTED TO DIE DOWN AND RELATIVE HUMIDITY VALUES WILL INCREASE THIS EVENING AS THE FRONT MOVES INTO SOUTHERN UTAH. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-434-435-437-439-440-282200- /O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 314 AM MDT MON MAY 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 420...434...435...437...439...AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A DRY COLD FRONT. THIS WARNING IS FOR FIRE WEATHER ZONES 420...434...435...437...439...AND 440. A DRY COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL UTAH THIS MORNING AND THIS AFTERNOON...CREATING A WIND SHIFT AS IT PASSES THROUGH. BEHIND THE FRONT... NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. WITH A DRY AIRMASS IN PLACE...THERE WILL BE AREAS OF SEVERE FIRE WEATHER CONDITIONS. ISOLATED DRY LIGHTNING STRIKES ARE ALSO POSSIBLE WITH CONVECTION IN THE VICINITY OF THE FRONT. OVER SOUTHERN AND WEST CENTRAL UTAH...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE COLD FRONT...PRODUCING SEVERE FIRE WEATHER CONDITIONS. THE COLD FRONT WILL MOVE INTO SOUTHERN UTAH BY TONIGHT... AND RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE AND WINDS ARE EXPECTED TO DIE DOWN BEHIND IT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 282148 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 348 PM MDT MON MAY 28 2007 UTZ420-282300- /O.CAN.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 348 PM MDT MON MAY 28 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. STRONG AND GUSTY NORTHWEST WINDS HAVE DEVELOPED BEHIND AN EARLY MORNING COLD FRONT. HOWEVER...SOMEWHAT HIGHER RELATIVE HUMIDITIES RESULTING FROM THE COOLER AIRMASS BEHIND THE FRONT HAVE REMOVED THE HAZARDOUS FIRE WEATHER CONDITIONS FROM NORTHWEST UTAH. $$ UTZ434-435-437-439>441-290400- /O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 348 PM MDT MON MAY 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A DRY COLD FRONT ACROSS CENTRAL UTAH THIS AFTERNOON WILL CONTINUE SOUTH INTO EXTREME SOUTHERN UTAH BY LATE TONIGHT. STRONG SOUTH TO SOUTHWEST WINDS EXIST AHEAD OF THE FRONT...ALONG WITH RELATIVE HUMIDITIES BELOW 15 PERCENT. THESE HAZARDOUS FIRE WEATHER CONDITIONS WILL REMAIN WIDESPREAD THROUGH EARLY THIS EVENING. WINDS WILL SUBSIDE AFTER SUNSET THIS EVENING...THOUGH HUMIDITY VALUES WILL REMAIN ON THE LOW SIDE SOUTH OF THE FRONT. HAZARDOUS FIRE WEATHER CONDITIONS SHOULD END OVER THE WARNING AREA AFTER 1000 PM THIS EVENING. BREEZY NORTH WINDS WILL DEVELOP ON TUESDAY. COOLER AIR BEHIND THE OVERNIGHT FRONT SHOULD KEEP MOST RH VALUES ABOVE 15 PERCENT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 290024 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 624 PM MDT MON MAY 28 2007 UTZ420-290400- /O.EXA.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 624 PM MDT MON MAY 28 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. STRONG NORTHWEST WINDS SUSTAINED AT 15 TO 25 MPH AND GUSTING OVER 40 MPH HAVE DEVELOPED ACROSS THE NORTHWEST DESERTS IN UTAH. HUMIDITIES IS THIS REGION HAVE DROPPED BELOW 10 PERCENT. THESE CONDITIONS WILL CONTINUE THROUGH 8 PM AND THEN GRADUALLY DECREASE THROUGH 10 PM THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-439>441-290400- /O.CON.KSLC.FW.W.0008.000000T0000Z-070529T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 624 PM MDT MON MAY 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 434...435...437...439...440 AND 441... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A DRY COLD FRONT ACROSS CENTRAL UTAH THIS AFTERNOON WILL CONTINUE SOUTH INTO EXTREME SOUTHERN UTAH BY LATE TONIGHT. STRONG SOUTHWEST WINDS EXIST AHEAD OF THE FRONT...ALONG WITH RELATIVE HUMIDITIES BELOW 15 PERCENT. THESE HAZARDOUS FIRE WEATHER CONDITIONS WILL REMAIN WIDESPREAD THROUGH EARLY THIS EVENING. WINDS WILL SUBSIDE AFTER SUNSET THIS EVENING...THOUGH HUMIDITY VALUES WILL REMAIN ON THE LOW SIDE SOUTH OF THE FRONT. HAZARDOUS FIRE WEATHER CONDITIONS SHOULD END OVER THE WARNING AREA AFTER 1000 PM THIS EVENING. BREEZY NORTH WINDS WILL DEVELOP ON TUESDAY. COOLER AIR BEHIND THE OVERNIGHT FRONT SHOULD KEEP MOST RH VALUES ABOVE 15 PERCENT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 26, 10:22 AM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 26, 10:22 AM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1022 AM MDT SAT MAY 26 2007 .SYNOPSIS...SEVERAL WEAK DISTURBANCES WILL MOVE ACROSS THE REGION TODAY INTO TONIGHT. A SURFACE COLD FRONT WILL MOVE ACROSS NORTHERN UTAH MONDAY. && .DISCUSSION...A WEAK SHORTWAVE TROUGH IS CURRENTLY MOVING ACROSS THE UTAH/NEVADA BORDER. THIS SHORTWAVE WILL GRADUALLY MOVE TO EAST THROUGHOUT THE DAY. WIDESPREAD CLOUDS AND ISOLATED DRY THUNDERSTORMS ARE CURRENTLY OCCURRING AHEAD OF THE SHORTWAVE. THE TROUGH WILL CLEAR THE WESTERN THIRD OF UTAH BY EARLY AFTERNOON BRINGING MODERATE SUBSIDENCE IN ITS WAKE. AHEAD OF THE TROUGH THIS AFTERNOON...EXPECT ISOLATED THUNDERSTORMS AND A FEW SHOWERS TO DEVELOP IN THE SOUTHEASTERN QUARTER OF THE STATE. UPDATED THE FORECAST TO INCREASE POPS ACROSS THIS AREA AND TO LOWER POPS IN THE WESTERN DESERTS. AT THIS TIME...IT APPEARS THE SHORTWAVE OVER OREGON WILL BE TOO WEAK TO WARRANT ISOLATED POPS IN THE WESTERN DESERTS. ALSO TOOK DOWN TEMPERATURES OVER THE SOUTHEAST A FEW DEGREES DUE TO GREATER EXPECTED CLOUD COVER. A STRONGER SYSTEM IS EXPECTED TO MOVE INTO THE GREAT BASIN LATE SUNDAY INTO MONDAY. 12Z GFS BRINGS THE SURFACE COLD FRONT THROUGH NORTHERN UTAH LATE ON SUNDAY...WITH THE COLDEST AIR HANGING BEHIND. THE STRONGEST MID-LEVEL COLD AIR ADVECTION IS EXPECTED DURING THE AFTERNOON ON MONDAY. THIS HAS BEEN SOMEWHAT CONSISTENT WITH PREVIOUS GFS RUNS. AT THIS TIME...IT APPEARS ANY PRECIPITATION ASSOCIATED WITH THE COLD FRONT WILL REMAIN MAINLY ISOLATED. WILL WAIT TO SEE THE 12Z EC AND ENSEMBLES BEFORE THE AFTERNOON UPDATE. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO RETURN BY LATE IN THE WEEK AS ANOTHER UPPER LEVEL RIDGE BUILDS INTO THE GREAT BASIN. && .AVIATION...SOUTHEAST DRAINAGE WINDS WILL CONTINUE AT THE SLC TERMINAL UNTIL THE NORTHWEST LAKE BREEZE DEVELOPS AT AROUND 18Z...SAME TIME AS YESTERDAY. A 20 PERCENT CHANCE OF HIGH BASED CONVECTION WITH MICROBURST WINDS AFFECTING THE TERMINAL FROM 18Z UNTIL EARLY EVENING EXISTS. && .FIRE WEATHER...INCREASING SOUTHERLY FLOW COMBINED WITH VERY DRY AIRMASS WILL PUSH CONDITIONS TOWARD CRITICAL LEVELS TODAY...BUT DO NOT EXPECT ENOUGH TIME DURATION FOR A WARNING. HOWEVER...WITH AN APPROACHING SHORTWAVE SUNDAY...THERE IS A BETTER CHANCE FOR CONDITIONS TO BE MET FOR 6 HOURS OR SO IN THE AFTERNOON AND EVENING. IN ADDITION...A DRY COLD FRONT WILL ENTER NORTHWEST UTAH DURING THE EVENING WITH A SIGNIFICANT WIND SHIFT. WILL ISSUE A FIRE WEATHER WATCH FOR SUNDAY AFTERNOON AND EVENING TO COVER THESE CONDITIONS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...FIRE WEATHER WATCH FOR 20Z SUNDAY THROUGH 05Z MONDAY FOR FIRE WEATHER ZONES UTZ420-424-434-435-437-439-440. WY...NONE. && C.SMITH/B.SMITH/YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, May 26, 4:14 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 414 AM MDT SAT MAY 26 2007 UTZ001>021-WYZ021-271200- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 414 AM MDT SAT MAY 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED DRY SHOWERS AND THUNDERSTORMS TODAY FOR THE NORTHERN HALF OF UTAH AND EXTREME SOUTHWEST UTAH. GUSTY WINDS POSSIBLE NEAR THIS ACTIVITY. LOW HUMIDITY FOR THE REGION AND LOCALLY GUSTY AFTERNOON WINDS WILL CREATE INCREASED FIRE DANGER FOR WEST CENTRAL AND SOUTHWEST UTAH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEIGHTENED FIRE DANGER SUNDAY AND CONTINUING INTO MONDAY FOR MOST OF WESTERN UTAH DUE TO LOW HUMIDITY AND GUSTY SOUTHWEST WINDS. A COLD FRONT WILL MOVE INTO NORTHERN UTAH ON MONDAY AND SHIFT WINDS TO NORTHWEST...WHILE BRINGING A COOLING TREND FOR MONDAY AND TUESDAY. REMAINING VERY WARM AND DRY ACROSS SOUTHERN UTAH THROUGH THE WEEK. A WARMING TREND FOR NORTHERN UTAH WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TARDY
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:31 AM MDT | Fire Weather Watch | SLC | 4 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.